Olanzapine (Zyprexa): increased incidence of cerebrovascular events in dementia trials
- Eli Lilly's Zyprexa poses possible risk of strokes in the elderly. // PharmaWatch: CNS;April 2004, Vol. 3 Issue 4, p16
Reports on the issuance of letters to physicians by Eli Lilly & Co. to warn them about the risk of Zyprexa to older patients. Detection of the role of the drug in increasing the risk of strokes in older patients; Use of the drug in treating dementia in older people; Prevalence of the use of the...
- Olanzapine. // Reactions Weekly;Dec2015, Vol. 1580 Issue 1, p276
The article describes the case of an 18-year-old male patient who developed oculogyric crisis (OGC) after being treated with olanzapine.
- Cerebrovascular risks of 1st- vs 2nd-gen antipsychotic use. // Reactions Weekly;8/21/2010, Issue 1315, p6
The article discusses a study by researchers in the U.S. which examined the cerebrovascular risks associated with first- and second-generation antipsychotics.
- Even the atypical antipsychotics associated with serious ADRs. // Reactions Weekly;5/29/2004, Issue 1003, p2
Presents the results of a review of common antipsychotic-associated reactions conducted by the National Agency for Medicines of Finland. Discovery of the adverse effects of several atypical antipsychotics in 2004; Number of antipsychotic-associated adverse drug reaction reports which have been...
- Haloperidol. // Reactions Weekly;6/14/2008, Issue 1206, p16
The article describes the case of a 55-year-old man who acquired paroxysmal perceptual alteration. The patient who has paranoid schizophrenia developed the condition while undergoing treatment with haloperidol. Olanzapine replaced the drug as treatment for the patient. It lowered frequency and...
- Aripiprazole. // Reactions Weekly;10/20/2007, Issue 1174, p6
The article describes the case of an 18-year-old man who started receiving aripiprazole 10mg/day for negative psychotic symptoms. The patient had previously received olanzapine and risperidone. After two weeks of receiving aripiprazole he developed bradykinesia, tremor, mask-like facial...
- Antipsychotic drug warnings indicate need for better communication between endocrinologists, psychiatrists. Milone, Angelo // Endocrine Today;Jun2010 Supplement, Vol. 8, p1
The article emphasizes the need for endocrinologists and psychiatrists to communicate better in relation to the warning issued by the U.S. Food and Drug Administration (FDA) on the adverse metabolic effects of second-generation antipsychotic drug olanzapine in adolescents.
- Olanzapine/topiramate. // Reactions Weekly;5/4/2013, Issue 1451, p38
The article describes a case of hallucinations, renal tubular acidosis and restlessness that developed in a 13-year-old adolescent girl during treatment with topiramate and olanzapine for mental disorder and epilepsy.
- Induction of manic symptoms by novel antipsychotics. Fahy, S.; Fahy, T. J. // British Journal of Psychiatry;Jun2000, Vol. 176, p597
A letter to the editor is presented which reports a case of 55-year-old woman with a 20-year history of chronic anxiety and recurrent depressive episodes who developed subjective excitement, increased psychomotor activity, insomnia, irritability and racing thoughts within three days of being...